# SDR UALA2010111204196

- Difficulty date: November 12, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 65,112 hours, 19,990 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 342 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS 5 CRACK INDICATIONS ON STR 4R CHEM MILL AREA AT STA 342, 401, 403, 405, 406.  SUPPLEMENTAL DATA UPDATE ACCOMPLISHED CROWN INSPECTION PER NDT53-30-14 AND FOLLOW UP INSPECTIONS PER SAME MM FOR CRACK INDICATIONS.  NO EVIDENCE OF CONDUCTIVITY CHANGE.  VISUAL INSPECTION FOUND NO EVIDENCE OF CRACKS ON INNER OR OUTER SURFACES.  HFEC INNER SKIN IN CHEM MILL AREAS WHERE CRACKS WERE INDICATED WITH SLIDING PROBE.  NO CRACKS WERE FOUND.
